標題: Gravity-type interactive Markov models .1. A programming formulation of steady states
作者: Smith, TE
Hsieh, SH
運輸與物流管理系 註:原交通所+運管所
Department of Transportation and Logistics Management
公開日期: 1-十一月-1997
摘要: An important class of interactive Markov migration models is characterized by gravity-type transition kernels, in which migration flows in each time period are postulated to vary inversely with some symmetric measure of migration costs and directly with some population-dependent measure of attractiveness. This two-part study analyzes the uniqueness and stability properties of steady states for such processes. In this first part, it is shown that a flow version of the steady-state problem can be given a programming formulation which permits global analysis of steady-state behavior. Within this programming framework, it is shown that when attractiveness is diminished by increased population congestion, the steady states for such processes are unique. The second part of the study will employ these results to analyze the stability properties of such steady states.
URI: http://hdl.handle.net/11536/14550
ISSN: 0022-4146
期刊: JOURNAL OF REGIONAL SCIENCE
Volume: 37
Issue: 4
起始頁: 653
結束頁: 682
顯示於類別:期刊論文


文件中的檔案:

  1. A1997YG06000006.pdf